20
IRUS Total
Downloads
  Altmetric

ELASTIC FLOW WITH JUNCTIONS: VARIATIONAL APPROXIMATION AND APPLICATIONS TO NONLINEAR SPLINES

File Description SizeFormat 
Mathematical Models & Methods in Applied Sciences_22_11_2012.pdfAccepted version622.4 kBAdobe PDFView/Open
Title: ELASTIC FLOW WITH JUNCTIONS: VARIATIONAL APPROXIMATION AND APPLICATIONS TO NONLINEAR SPLINES
Authors: Barrett, JW
Garcke, H
Nuernberg, R
Item Type: Journal Article
Issue Date: 1-Nov-2012
URI: http://hdl.handle.net/10044/1/18359
DOI: http://dx.doi.org/10.1142/S0218202512500376
ISSN: 0218-2025
Publisher: WORLD SCIENTIFIC PUBL CO PTE LTD
Journal / Book Title: MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES
Volume: 22
Issue: 11
Copyright Statement: Electronic version of an article published as Mathematical Models & Methods in Applied Sciences 22(11), 2012. DOI:10.1142/S0218202512500376 © copyright World Scientific Publishing Company 2012. http://www.worldscientific.com/doi/abs/10.1142/S0218202512500376
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics